Can I take cipro (ciprofloxacin) and fluconazole together? My pharmacy says no but my dr. Says it's ok. I have pelvic inflammatory disease and a yeast infection.
Yes. Both drugs do affect the enzyme system in the liver that metabolizes drugs. However, they do not inhibit or affect each other in this case.
Yes you can. Both antibiotis can be taken together. They both treat different types of infections and are usually well tolerated together.
Can you get pelvic inflammatory disease without being sexually active? Like from uti's or yeast infections or bad hygeine?
Yes. The short answer is yes. You can get PID just like you can develop a UTI. And the same bacteria can be involved actually. Good hygiene is important. Remember to wipe from front to back and not the other way around.
I have a UTI and am taking cipro (ciprofloxacin). I also have a yeast infection. Can I take the fluconazole pill with the cipro (ciprofloxacin)? Swallow both pills at the same time?
Yes. You can do that, but how long have you been taking the ciprofloxacin? It should resolve cystitis in about 4-7 days. You could also use a topical antifungal on your candidal vulvovaginitis.
Is that okay if I take the fluconazole (zemyc) then take the ciprofloxacin after? Fluco is for yeast infection and cipro is for urine problem.
Yes. Yes no problem. You could possibly develop another yeast infection after you take the cipro (ciprofloxacin) so just watch for that.
No, but be careful. Yeast doesn't cause PID. However, the symptoms of yeast infection and STDs that can lead to PID often are similar. Therefore, it is very possible for a woman who thinks she has a yeast infection to get PID. If you suspect a yeast infection or have any symptoms like vaginal discharge, irritation, or odor -- and certainly if you have PID symptoms like pelvic pain -- see a doctor ASAP. Good luck!
My last dose of Flagyl and Cipro (ciprofloxacin) was taken this morning for pouchitis flareup. I now have a yeast infection, when can I take Diflucan 150mg?
Take it now. I've never heard the term "pouchitis", but I'm guessing colonic diverticulitis (?). Your treatment was typical for diverticulitis, and certainly could trigger a yeast infection. You can take fluconazole (Diflucan) any time; there's no need to delay. But if in doubt either about the diagnosis of yeast, or its treatment, check with the doc who prescribed the antibiotics. Good luck!
Not on your own. Inflammation of pouch is a complex problem, is the result of various reasons, like obstruction, blind loop, poor motility, poor vascular supply, and due to partial obstruction etc, speak to your doctor, Diflucan (fluconazole) will be one of the consideration for your treatment.
Possibly indirectly. The swab - no, but if tested for other infections, yes.
How long after starting cipro (ciprofloxacin) should a woman start diflucan to prevent a yeast infection?
Yeast infection. The drug Cipro (ciprofloxacin) is a powerful fluoroquinone antibiotic and is in the system days after the last pill is taken. You should ask your doctor if there is a more appropriate antibiotic (based on culture and sensitivity) that can treat your infection without giving you a yeast infection. If you are just extremely sensitive, then talk about probiotics or vaginal suppositories to help maintain your flora.
Yeast infection med:ciprofloxacin qty:20 days:10/ 2 a day. Second medication was fluconazole qty:3 days:1 every 3 days. Still having white discharge?
Follow up with doc. The Fluconazole is treatment for yeast. Cipro (ciprofloxacin) is not a treatment for yeast, but an antibiotic for bacterial infection. If symptoms are persistent after treatment, you should schedule a follow up appointment for further evaluation and testing.